Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes hypomenorrhea?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

default
Posted on Sat, 3 Sep 2016 in Pregnancy
Question: My periods have become "not normal". It's practically just spotting, with one very heavy day of actual bleeding. So far three months in a row I thought i was pregnant, but test was negative. Do I need to be concerned?
doctor
Answered by Dr. Deepti Verma 14 minutes later
Brief Answer:
Hormonal changes, infection or normal

Detailed Answer:
Hi dear,
I have gone through your question and understand your concerns.
Scanty flow during the periods can be due to the hormonal disturbances like hypothyroidism, or due to infection like tuberculosis in the uterine lining.
However, sometimes as the age advances, the changes in the body leads to decreased blood flow in periods, and this is completely normal.
I will suggest you to get your hormonal profile and ultrasound done to confirm the diagnosis and get appropriate treatment timely.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Maternal and fetal medicine specialist
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Tuberculosis

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

mysonis13yearsold,he issufferingfromabdominal tb ,heis under treatmenttb from5months.but he s wight inceases 1kg,but abdominalpain is dicreases.but...

doctor1 MD

Hi, My husband is taking medicine for TB from last 3 months and he is now complaining pain in his back and thighs. Though Dr. told that TB...

doctor1 MD

Hi Doctor, I have Ehlers Danlos Syndrome and I had a MANTOUX test for tuberculose. Can it be different on a patient with EDS (the result of the...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...